# SDR CALA2025121912255

- Difficulty date: December 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N1007671
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5210-03219 REV C: L4 ENTRY DOOR INTERNAL STRUCTURE CRACKED WITH LOCAL PERFORATION THROUGH SKIN, LOCATED BTWN THE UPPER HINGE FITTING AREA. PERFORMED REPAIR IAW  EA 757-5210-13-A4216, ATTACHED TO THIS ECRA AS FIGURES 1 THROUGH 15 WITH NO DEVIATION S ALLOWED. IAW EC/RA:5210-03452.  MAJOR REPAIR ACCOMPLISHED.
